Brupro Brupro Ibuprofen For Children Six Plus 200mg 200ml

€9.99

Code BRU-3817


Add to Basket
Product Info

New Brupro For Children is an orange flavoured Ibuprofen liquid for children aged over 6 years old. Ibuprofen helps reduce fever and gives relief of mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease pain of sore throats and earache.

  • Can be used from 6 years old
  • Orange flavour
  • fever and pain relief
  • Includes oral dosage syringe
  • Made in Ireland
  • Gluten free

You Must Be Aged Over 18 Years to Purchase This Product.

Do not take with any other Ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use
  • Shake well before use
  • To use the dosage syrine, push the syringe into the plug hole of the bottle and turn the bottle upside down, then gently pull the syringe plunger back until the correct dosage fills the syringe 
  • 6-9 years (20-29kg) Give 5ml up to three times per day
  • 10-12 years (30-40kg) Give 7.5ml up to three times per day

Do not give Brupro for Children 6+ to children who:

  • are less than 6 years old
  • are allergic to ibuprofen or other similar painkillers (NSAIDs) or to any of the other ingredients of this medicine (listed in section 6)
  • have ever suffered from shortness of breath, asthma, a runny nose, swelling on their face and/or hands or hives after using acetylsalicylic acid (aspirin) or other similar painkillers (NSAIDs)
  • have ever had gastrointestinal bleeding or perforation, related to previous use of NSAIDs
  • currently have or have had recurrent stomach/duodenal ulcers (peptic ulcers) or bleeding (two or more episodes of proven ulceration or bleeding)
  • have severe liver or severe kidney failure
  • have severe heart failure ? have bleeding of the brain (cerebrovascular bleeding) or other active bleeding
  • suffer from blood clotting disorders as ibuprofen may increase bleeding time
  • have unclarified blood-forming disturbances
  • have severe dehydration (caused by vomiting, diarrhoea or lack of drinking).
  • Do not take if you are in the last 3 months of pregnancy.
Active Ingredients

Each 5ml of Brupro Six Plus contains 200mg Ibuprofen

The other ingredients are propylene glycol (E 1520), glycerol (E 422), xanthan gum, citric acid, sodium benzoate (E 211), polysorbate 80, saccharin sodium, sorbitol liquid (E 420), sodium citrate, orange flavour (containing ethanol) and purified water

Brupro for Children Six Plus contains sorbitol, propylene glycol, sodium, sodium benzoate and ethanol This medicine contains 140 mg sorbitol in each 5 ml dose. Sorbitol is a source of fructose. If your doctor has told you that your child has an intolerance to some sugars or if they have been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder in which a person cannot break down fructose, talk to your doctor before your child receives this medicine. This medicine contains 50 mg propylene glycol in each 5 ml dose

Delivery Info

Delivery Within Ireland - Orders will be dispatched within 1 working day.

European Courier Delivery (DPD) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 5-7 working days.

Other International Deliveries
For more information on international delivery, please read our Delivery Information page.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty